A Caltech Library Service

Nonrenormalizability of the Quantized Einstein-Maxwell System

Deser, S. and van Nieuwenhuizen, P. (1974) Nonrenormalizability of the Quantized Einstein-Maxwell System. Physical Review Letters, 32 (5). pp. 245-247. ISSN 0031-9007. doi:10.1103/PhysRevLett.32.245.

[img] PDF - Published Version
See Usage Policy.


Use this Persistent URL to link to this item:


The one-loop divergences of coupled general relativity and electrodynamics cannot be absorbed by renormalization.

Item Type:Article
Related URLs:
URLURL TypeDescription
Deser, S.0000-0001-9285-9434
Additional Information:© 1974 American Physical Society. (Received 7 December 1978) Work supported in part by the U.S. Air Force Office of Scientific Research, the National Science Foundation, and the Nederlands Ministerie van Onderwijs en Wetenschappen.
Funding AgencyGrant Number
Air Force Office of Scientific Research (AFOSR)UNSPECIFIED
Ministerie van Onderwijs en WetenschappenUNSPECIFIED
Issue or Number:5
Record Number:CaltechAUTHORS:20180417-154000663
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:85915
Deposited By: George Porter
Deposited On:19 Apr 2018 17:43
Last Modified:15 Nov 2021 20:33

Repository Staff Only: item control page